The existence of integrable invariant manifolds of Hamiltonian partial differential equations
Rongmei Cao Jiangong You
Discrete & Continuous Dynamical Systems - A 2006, 16(1): 227-234 doi: 10.3934/dcds.2006.16.227
In this note, it is shown that some Hamiltonian partial differential equations such as semi-linear Schrödinger equations, semi-linear wave equations and semi-linear beam equations are partially integrable, i.e., they possess integrable invariant manifolds foliated by invariant tori which carry periodic or quasi-periodic solutions. The linear stability of the obtained invariant manifolds is also concluded. The proofs are based on a special invariant property of the considered equations and a symplectic change of variables first observed in [26].
keywords: Integrability Hamiltonian PDEs KAM theorem.

Year of publication

Related Authors

Related Keywords

[Back to Top]